# SDR SWAA2022102861936

- Difficulty date: October 19, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 57,927 hours, 34,785 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 CENTER TANK LOWER ATTACH ANGLE COMMON TO VAPOR BARREIR IS CRACKED AT RBL 10 WL 170.85 / [01] ATTACH ANGLE BEEN REPAIRED ON N/R # TTG8Q00FJLLX I.A.W SRM 57-10-10-2R-5;[02] VERIFIED JOB COMPLETE; AUDIT C/W
